about 2 years ago i was on a antipsychotic drug( fluphenazine, dipixol) ,which is known as a neuroleptic,this was given to me by injection every 4 wks, by my doctor. One month when i was due my doctor wasnt there, so had to see another doctor, but a day after this doctor gave me the injection i started to have a bad reaction to the drug, which lasted a month, the bad reaction turned out to be neuroleptic malignant syndrome caused by antipsychotic drugs and this is a rare life threating condition,i found this out through the internet. The symtoms i was having was, shortness of breath were i felt a couldnt breathe properly, tremors all over my body, restlessness and having some kind of siezure in my head,i couldnt walk properly either this lasted for a month ,during the month i went to the emergeny department three times, none of the nurses didnt know what was wrong me , so sent me home. i thought i was going to die because i had breathing problems.
since then i have short and long term memory problems, were i cant remember films i have watched or programs i have watched on tv, i dont feel emotions like i used to, like feeling happy, sad and dont get sexual feelings,before this had happened to me i was happy and had a good memory i was a normal person, cant drink beer or anything cause i cant get drunk no more or get high from drugs,i am *****d off because of this every day is the same. i have told people about this,but no one can do anything about it. i think it has caused some sought of damage to my central nervous system which cant be repaired.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?